Siberian Mathematical Journal

, Volume 18, Issue 2, pp 289–300 | Cite as

Presburgerness of predicates regular in two number systems

  • A. L. Semenov


Number System 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature Cited

  1. 1.
    A. L. Semenov, “Presburgerness of sets recognizable by finite automata in two number systems,” Third All-Union Conference of Mathematical Logic. Reports Abstracts [in Russian], Izd. Inst. Math. Sib. Otdel. Akad. Nauk SSSR, Novosibirsk (1974), pp. 201–203.Google Scholar
  2. 2.
    J. R. Büchi, “Weak second-order arithmetic and finite automata,” Z. Math. Logik Grundl. Math.,6, No. 1, 66–92 (1960); Kiberneticheskii Sb., No. 8, 42–77 (1964).Google Scholar
  3. 3.
    A. Cobham, “On the base-dependence of sets of numbers, recognizable by finite automata,” Math. Systems Theory,3, No. 2, 186–192 (1969); Kiberneticheskii Sb., Nov. Ser., No. 8, 62–71 (1971).Google Scholar
  4. 4.
    S. Ginsburg and E. H. Spanier, “Semigroups, Presburger formulas and languages,” Pac. J. Math.,13, No. 4, 570–581 (1966).Google Scholar
  5. 5.
    J. W. Thatcher, “Decision problems for multiple successor arithmetics,” J. Symbolic Logic,31, No. 2, 182–190 (1966).Google Scholar

Copyright information

© Plenum Publishing Corporation 1977

Authors and Affiliations

  • A. L. Semenov

There are no affiliations available

Personalised recommendations